UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters                            
Selected(0)Clear Items/Page:    Sort:
Stability properties of superoptimal preconditioner from numerical range Journal article
Numerical Linear Algebra with Applications, 2006,Volume: 13,Issue: 7,Page: 513-521
Authors:  Che‐Man Cheng;  Xiao‐Qing Jin;  Yi‐Min Wei
Favorite  |  View/Download:5/0  |  Submit date:2019/02/11
Numerical Range  Optimal Preconditioner  Stability  Superoptimal Preconditioner